# SDR AWXA200500789

- Difficulty date: June 16, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69455787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C1 CHECK FOUND CORROSION ON LOWER SILL FITTING CUTOUT FROM STA 1380 TO STA 1440.  NO ALLOWABLE DAMAGE LIMITS LISTED.  MAINTENANCE REMOVED AND REPLACED THE LOWER SILL FITTING CUT OUT FROM STA 1380 TO STA 1440 IAW BOEING 757 SRM 51-10-02.
